Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Appl Math Comput

Search In Journal Title:

Abbravation: Journal of Applied Mathematics and Computing

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1007/bf00194180

Search In DOI:

ISSN

1865-2085

Search In ISSN:
Search In Title Of Papers:

Almost periodic models in impulsive ecological sys

Authors: Gani T Stamov
Publish Date: 2008/03/14
Volume: 27, Issue: 1-2, Pages: 243-255
PDF Link

Abstract

By means of piecewise continuous functions Lyapunov’s functions we give new sufficient conditions for the global exponential stability of the unique positive almost periodic solutions of an non autonomous Ndimensional impulsive LotkaVolterra diffusive competitive system with dispersion and fixed moments of impulsive perturbations


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Full-rank block LDL ∗ decomposition and the inverses of n × n block matrices
  2. Similarity-based minimization of fuzzy tree automata
  3. Status connectivity indices of graphs and its applications to the boiling point of benzenoid hydrocarbons
  4. Dynamical analysis of a Lotka–Volterra competition system with impulsively linear invasion
  5. Particular solutions to equations of sine-Gordon type
  6. Existence of multiple positive solutions for n th-order p -Laplacian m -point singular boundary value problems
  7. Observability of linear time-invariant descriptor systems with a derivative in the output
  8. Size-structured populations: immigration, (bi)stability and the net growth rate
  9. Algebraic cryptanalysis of stream ciphers using decomposition of Boolean function
  10. $$H_{\infty }$$ filtering for discrete-time fuzzy stochastic neural networks with mixed time-delays
  11. Cyclic DNA codes over $$\mathbb {F}_2+u\mathbb {F}_2+v\mathbb {F}_2+uv\mathbb {F}_2$$ and their applications
  12. Minimal cyclic codes of length $$8p^{n}$$ over $$GF(q)$$GF(q), where $$q$$q is prime power of the form $$8k+5$$8k+5
  13. On the Leverrier-Faddeev algorithm for computing the Moore-Penrose inverse
  14. On complementary dual quasi-twisted codes
  15. Sub-quadratic convergence of a smoothing Newton method for second-order cone programming
  16. An ODE-based nonmonotone method for unconstrained optimization problems
  17. An ODE-based nonmonotone method for unconstrained optimization problems
  18. On the existence of solutions for fractional differential inclusions with anti-periodic boundary conditions
  19. Positive solutions to a two-point higher order boundary value problem

Search Result: